question-icon

Smoked fake weed, smoker, dizzy, increased heart beat. What is wrong with me?

default
Posted on Sat, 21 Jul 2012
Question: I just smoked some fake weed today, its for the first time I've ever smoked anything besides a cigarette and whenever I did it I took a lot of hits andthen I got really dizzy and felt as if everything was fake, and my heart was racing. It enter away after 30 minutes then 4 hours later I got that same feeling randomly and now it keeps comming back and wont go away. What's wrong with me? How do I make it stop?
doctor
Answered by Dr. Ram Choudhary (1 hour later)
Hi,

Thanks for posting your query.

Smoking or consuming cannabis products, the weed in your case, is a very serious adventure because they are habit forming drugs and can cause physical dependence very soon.

You are feeling the weirdness in the body again and again that is the feature of these addiction causing drugs, person starts having drug seeking behaviour just to reduce uneasiness and to remain in the ecstasy. These drugs can lead to irreversible severe psychosis at times!

Just avoid this kind of misadventures; they can ruin children like you before they get ready to understand the complexities of this world.

Just stop taking any further push of the weeds or any prohibited crack and take lots of fluids and liquid diets, the cannabinoid will get washed out in a day or two.

You would be better soon.

Evil begets evil!

Why not to quit the smoking itself?


Wish you a great health and bright future ahead.

Please do write back in case you have follow up queries to ask.

Regards,

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Ram Choudhary

Internal Medicine Specialist

Practicing since :2001

Answered : 2270 Questions

premium_optimized

The User accepted the expert's answer

Share on
Smoked fake weed, smoker, dizzy, increased heart beat. What is wrong with me?

Hi,

Thanks for posting your query.

Smoking or consuming cannabis products, the weed in your case, is a very serious adventure because they are habit forming drugs and can cause physical dependence very soon.

You are feeling the weirdness in the body again and again that is the feature of these addiction causing drugs, person starts having drug seeking behaviour just to reduce uneasiness and to remain in the ecstasy. These drugs can lead to irreversible severe psychosis at times!

Just avoid this kind of misadventures; they can ruin children like you before they get ready to understand the complexities of this world.

Just stop taking any further push of the weeds or any prohibited crack and take lots of fluids and liquid diets, the cannabinoid will get washed out in a day or two.

You would be better soon.

Evil begets evil!

Why not to quit the smoking itself?


Wish you a great health and bright future ahead.

Please do write back in case you have follow up queries to ask.

Regards,